# SDR SWAA2012123110984

- Difficulty date: December 14, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKATE ANGLE LOCATED ON INTERNAL STRUCTURE OF ACCESS PANEL 5769L OF THE LEFT PYLON.  REPLACED SKATE ANGLE LOC ON INTERNAL STRUCTURE OF ACCESS PANEL 5769L OF LEFT PYLON IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02 AND DWG
